# SDR SWAA2025032407761

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 17,271 hours, 8,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OWE EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1694 AND PERFORMED GOOD OPERATIONAL TEST OF ALL EMERGENCY LIGHTS PER AMM 33-51-06-960-802.;[02] TASK C/W
